MAUDE Adverse Event Report: HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial

HAMILTON MEDICAL AG Breathing Circuit Set, Coaxial
Model Number 260167
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that a ventilator displayed recurring ¿exhalation obstructed¿ alarms during patient ventilation.The device had passed the tightness test and flow sensor calibration prior to use, and a new breathing set was installed.The alarms occurred shortly after the start of ventilation and intermittently during operation on two consecutive days.Ventilation continued, and no patient harm was reported, no additional device required reported.The customer requested clarification regarding the alarms.The investigation to verify the allegation is still in progress.

Brand Name
Breathing Circuit Set, Coaxial
Common Device Name
Breathing Circuit Set, Coaxial
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24674335
Report Number3001421318-2026-00155
Device Sequence Number10144932
Product Code BZO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number260167
Device Catalogue Number260167
Device Lot Number203019
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/17/2026
06/17/2026
09/14/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date06/17/2026
06/17/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown